Alert archive / Pennsylvania / River Flood Warnings in 2017

River Flood Warning 1, NWS State College, PA

January 12, 2017Warren County, Pennsylvania

NWS State College, PA issued this river flood warning at Jan 12, 2017, 10:09 AM EST for Warren County, Pennsylvania. It took effect at Jan 13, 2017, 3:00 AM EST. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2017, 10:09 AM EST (15:09 UTC)
In effect from
Jan 13, 2017, 3:00 AM EST
Expired
Jan 15, 2017, 1:05 PM EST
In force
58 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Warren County, PA

The radar

The Buffalo radar (KBUF), 116 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conewango Creek at Russell (RSSP1).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
10.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03015000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

912 
WGUS41 KCTP 121509
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1009 AM EST THU JAN 12 2017

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by this evening.

&&

PAC123-130309-
/O.NEW.KCTP.FL.W.0001.170113T0800Z-000000T0000Z/
/RSSP1.1.ER.170113T0800Z.170113T1800Z.000000T0000Z.NR/
1009 AM EST THU JAN 12 2017

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Conewango Creek At Russell
* From late tonight until further notice.
* At 9 AM Thursday the stage was...7.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday 
  morning and crest near 9.3 feet by early Saturday afternoon.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
10 follow-up statements
316 
WGUS81 KCTP 121931
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
231 PM EST THU JAN 12 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC123-130731-
/O.CON.KCTP.FL.W.0001.170113T0800Z-000000T0000Z/
/RSSP1.1.ER.170113T0800Z.170113T1800Z.000000T0000Z.NR/
231 PM EST THU JAN 12 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* From late tonight until further notice.
* At 1 PM Thursday the stage was 7.5 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  morning and crest near 9.3 feet by early Saturday afternoon.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$

CR
494 
WGUS81 KCTP 130140
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
840 PM EST THU JAN 12 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued {**** enter generic timing 
for next issuance of this product. i.e. "late this evening"*****}

&&

PAC123-131340-
/O.EXT.KCTP.FL.W.0001.170113T1200Z-170115T1800Z/
/RSSP1.1.ER.170113T1200Z.170113T1800Z.170115T1200Z.NR/
840 PM EST THU JAN 12 2017

...Flood Warning now in effect until Sunday afternoon...
 
The Flood Warning continues for
  The Conewango Creek At Russell.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON...Or until the warning is 
  cancelled.
* At 7 PM Thursday the stage was 7.9 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
  and crest near 9.3 feet by early afternoon tomorrow.the river will 
  fall below flood stage by Sunday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
382 
WGUS81 KCTP 130530
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1230 AM EST FRI JAN 13 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC123-131730-
/O.CON.KCTP.FL.W.0001.170113T1200Z-170115T1800Z/
/RSSP1.1.ER.170113T1200Z.170113T1800Z.170115T1200Z.NR/
1230 AM EST FRI JAN 13 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* FROM THIS MORNING TO SUNDAY AFTERNOON...Or until the warning is 
  cancelled.
* At 11 PM Thursday the stage was 8.1 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this morning and
  crest near 9.3 feet by this afternoon. The river will fall below 
  flood stage by Sunday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$

MS
815 
WGUS81 KCTP 131156
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 AM EST FRI JAN 13 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC123-132356-
/O.EXT.KCTP.FL.W.0001.170113T1630Z-170115T1200Z/
/RSSP1.1.ER.170113T1630Z.170113T1800Z.170115T0600Z.NR/
656 AM EST FRI JAN 13 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* FROM THIS MORNING TO SUNDAY MORNING...Or until the warning is 
  cancelled.
* At 6 AM Friday the stage was 8.4 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  morning and crest near 9.1 feet by this afternoon. The river will 
  fall below flood stage by early Sunday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
MS
138 
WGUS81 KCTP 131445
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 AM EST FRI JAN 13 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this afternoon.

&&

PAC123-140245-
/O.EXT.KCTP.FL.W.0001.170115T0000Z-170116T1200Z/
/RSSP1.1.ER.170115T0000Z.170115T0600Z.170116T0600Z.NR/
945 AM EST FRI JAN 13 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* FROM SATURDAY EVENING TO MONDAY MORNING...Or until the warning is 
  cancelled.
* At 8 AM Friday the stage was 8.5 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
  and crest near 9.1 feet by Sunday morning.the river will fall below
  flood stage by early Monday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
616 
WGUS81 KCTP 140201
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EST FRI JAN 13 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued Saturday morning.

&&

PAC123-141401-
/O.EXT.KCTP.FL.W.0001.170115T0000Z-170116T1800Z/
/RSSP1.1.ER.170115T0000Z.170115T0600Z.170116T1200Z.NR/
901 PM EST FRI JAN 13 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* FROM SATURDAY EVENING TO MONDAY AFTERNOON...Or until the warning is
  cancelled.
* At 8 PM Friday the stage was 8.6 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
  and crest near 9.1 feet by Sunday morning.the river will fall below
  flood stage by Monday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$

Martin
693 
WGUS81 KCTP 141032
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 AM EST Sat Jan 14 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC123-142232-
/O.CON.KCTP.FL.W.0001.170115T0000Z-170116T1800Z/
/RSSP1.1.ER.170115T0000Z.170115T0600Z.170116T1200Z.NR/
532 AM EST SAT JAN 14 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* FROM THIS EVENING TO MONDAY AFTERNOON...Or until the warning is 
  cancelled.
* At 4 AM Saturday the stage was 8.6 feet and steady.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
  crest near 9.1 feet by tomorrow morning. The river will fall below 
  flood stage by Monday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
MS
774 
WGUS81 KCTP 150120
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EST SAT JAN 14 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued early tomorrow morning.

&&

PAC123-151320-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-170116T0600Z/
/RSSP1.1.ER.170115T1800Z.170115T1800Z.170116T0000Z.NR/
820 PM EST SAT JAN 14 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* At 7 PM Saturday the stage was 8.8 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage early afternoon 
  tomorrow.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
748 
WGUS81 KCTP 151001
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 AM EST Sun Jan 15 2017

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this morning.

&&

PAC123-152201-
/O.CON.KCTP.FL.W.0001.000000T0000Z-170116T0600Z/
/RSSP1.1.ER.170115T1800Z.170115T1800Z.170116T0000Z.NR/
501 AM EST SUN JAN 15 2017

The Flood Warning continues for
  The Conewango Creek At Russell.
* At 4 AM Sunday the stage was 8.8 feet and steady.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage this afternoon.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$
MS
893 
WGUS81 KCTP 151805
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 PM EST SUN JAN 15 2017

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Conewango Creek At Russell

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will only be issued if there would be any
renewed flooding...which is not expected at this time.

&&

PAC123-151835-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-170116T0600Z/
/RSSP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
105 PM EST SUN JAN 15 2017

The Flood Warning is cancelled for
  The Conewango Creek At Russell.
* At 12 PM Sunday the stage was 8.8 feet and falling.
* Flood stage is 9.0 feet.
* The river crested just below the 9-foot flood stage...and will
  continue slowly falling to 8.3 feet by Tuesday morning.
* At 9.0 feet...A number of homes on the right, or west bank are 
  affected by high water.

&&

LAT...LON 4198 7915 4198 7912 4192 7912 4191 7914
      4193 7915 4195 7915             

$$

Evanego

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jan 12, 7:04 AM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Jan 12, 7:04 AM EST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service State College PA
704 AM EST Thu Jan 12 2017

.SYNOPSIS...
Low pressure will track north of the area today through the
eastern Great Lakes, with its trailing cold front pushing southeast
across the state this evening. High pressure will build into the
region on Friday. An anomalous upper level ridge will build over
the southeast United States this weekend into early next week. At
the surface, a quasi-stationary frontal boundary will oscillate in
the vicinity of Pa through the period.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Regional radar at 10Z showing a band of low-topped convection
moving into the NW Mtns in advance of a slow-moving cold front
over Lk Erie. Near term models suggest this band will weaken as
it moves southeast this morning, due to associated shortwave
lifting away into Ontario. Have issued a flood watch for
Warren/Mckean counties, where FFG values are quite low and radar
trends show heavy rain over the area. In addition, gusty winds and
high dewpoints are causing rapid snowmelt in this area, where
snow cover holds up to an inch of water.

Although frontal boundary will remain northwest of the region
today, low level jet and associated plume of anomalous PWATs will
lead to periods of rain across the northern Mtns today. Will
maintain POPs near 100 pct across the northwest counties based on
latest SREF/GEFS output, while the southern half of the state
should see no more than a passing shower at the most.

Possible record breaking temperatures across parts of central Pa
today, as much of the region breaks into the warm sector. Ensemble
mean 925mb temps of around 12C are supportive of max temps well
into the 60s. However, low clouds and rain should hold readings
down to the 50s across the northern mountains. Also, an
examination of model sfc thte fields suggests parts of the Susq
Valley could struggle to fully mix out residual cool air, so temps
may not get quite as warm there. Still, record highs of 57/60 at
IPT/MDT appear breakable.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Cold front will push southeast across the region this evening,
accompanied by a dwindling line of showers, as parent shortwave
and best forcing pass well north of Pa. High pressure building in
behind the front should supply Pa with a dry and much cooler
Friday...with temperatures much closer to normal.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
This weekend, central Pa will be in between an anomalous upper
ridge over the southeast conus and shortwave traversing southeast
Canada. At the sfc, a weak wave of low pressure is progged to pass
south of Pa along a quasi-stationary front. A period of light snow
or wintry mix will likely accompany this feature Sat/Sat evening,
mainly across the southern counties. Fairly good agreement among
med range guidance for a dry/seasonable Sunday, as high pressure
builds southeast into the region.

Next week looking mild and showery, as bulk of med range guidance
shows a building ridge along the east coast with a surface low
track west of Pa. It looks like there will be enough low lvl cold
air to support some ice ahead of first low on Monday. For Tue-Thu,
med range guidance placing Pa in deep southerly flow at interface
of e coast ridge and trough ovr the midwest. Plume of anomalous
PWATS over the region supports the idea of warm and showery
weather. GEFS temp plumes showing no below freezing temps (even at
BFD) Tuesday-Thursday.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Continued to lean heavily on observational trends/persistence vs.
more pessimistic guidance with most sites VFR/MVFR. Band of +RA
will bring period of IFR to BFD thru 14-15z. Strong SSW flow will
direct unseasonably mild air into the region with 20-30kt sfc wind
gusts. Maintained LLWS 40-60kt into the afternoon in association
with strong LLJ in advance of cold front. Shower band should move
slowly to the southeast across the NW 1/2 of the airspace by this
afternoon but likely fall apart approaching MDT/LNS due to westerly
downsloping.

Outlook...

Fri...BCMG VFR with decreasing winds.

Sat...Sub-VFR likely with wintry mix southern 1/2 airspace.

Sun-Mon...Sub-VFR likely with another period of mixed pcpn psbl.

&&

.CLIMATE...
Daily max temperature records for today...
Harrisburg 		60/1890
Williamsport 	57/1986
Altoona			57/2006
State College	64/1975
Bradford		53/2013*

*Record already tied with 53 degrees at 7am EST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for PAZ004-005.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald/Ceru
AVIATION...Steinbugl
Hazardous weather outlook, Jan 12, 5:21 AM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 AM EST THU JAN 12 2017

PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-131030-
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
521 AM EST THU JAN 12 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WEAK STORM SYSTEM COULD BRING A LIGHT WINTRY MIX TO SOUTHERN
PENNSYLVANIA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-131030-
WARREN-MCKEAN-
521 AM EST THU JAN 12 2017

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 4:57 AM ESTFlood WatchCTPCameron, Elk, McKean, Potter, Warren15 hr
Jan 12, 8:05 AM ESTAreal Flood AdvisoryCTPMcKean, Warren8 hr
Jan 12, 2:26 PM ESTSpecial Weather StatementCTPElk, McKean, Potter49 min
Jan 12, 3:03 PM ESTAreal Flood WarningCTPWarren9 hr
Jan 12, 3:35 PM ESTSpecial Weather StatementCTPCameron, Clearfield, Clinton, Tioga40 min
Jan 12, 3:49 PM ESTAreal Flood WarningCTPMcKean6 hr
Jan 12, 4:23 PM ESTSpecial Weather StatementCTPBlair, Centre, Clinton, Mifflin, Union52 min

Nearby

River Flood Warnings in Pennsylvania, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.